E-ISSN 1309-4866
Case Report
A Drop Foot Case Report After Having a Common Femoral Artery Cannulation for Venoarterial Extracorporeal Membrane Oxygenation: Case Report
1 Department of Neurology, Yedikule Chest Diseases and Chest Surgery Training and Research Hospital, İstanbul, Turkey  
2 Department of Neurology, Şişli Etfal Training and Research Hospital, İstanbul, Turkey  
3 Department of Neurology, Okmeydani Training and Research Hospital, İstanbul, Turkey  
4 Department of Chest Surgery, Memorial Hospital, İstanbul, Turkey  
Arch Neuropsychiatry ; : -
DOI: 10.5152/npa.2017.19340
This article was viewed 259 times, downloaded 0 times

Key Words: Acute compartment syndrome, drop foot, extracorporeal membrane oxygenation, lower extremity ischemia
Abstract

The drop foot cases that are associated with developing neuropathies as a result of acute compartment syndrome or femoral artery ischemia after having cannulation for venoarterial extracorporeal membrane oxygenation (VA-ECMO) have been reported rarely in literature. In this case report, female patients who are 21 years old and developed drop foot depend on ECMO during the process of lung transplantation will be presented as both to be one of the rare neurological complication of connected with ECMO and in order to analyze the possible causes.

Key Words
Authors
All
Author's Corner
Announcements
Survey
AVES | Copyright © 2017 Turkish Neuropsychiatric Society | Latest Update: 03.10.2017